# SDR IPXA2020072258071

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 76,767 hours, 16,968 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Apu Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DOOR DIASG LVL 1 CAME ON AFTER TAKEOFF.  MESSAGE WENT AWAY AFTER 10 MINS INFLIGHT.  OPS TESTED APU INLET & EXHAUST DOORS IAW AMM 49-17-01. OPS TESTED GOOD.
